# SDR HEEA0011375

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2277A
- Make and model: Bell 206B-3
- Aircraft serial: 3630
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 206075188003
- Condition: Defective
- Location: Tot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOT INDICATOR LIGHT IS INTERMITTENT AND OIL BEHIND GLASS.
